Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 166, NWS Wilmington, OH

July 7, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2012, 4:20 PM EDT for 4 counties in Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 4:20 PM EDT (20:20 UTC)
Expired
Jul 7, 2012, 5:00 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Fayette County, OH, Highland County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1857 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WUUS51 KILN 072020
SVRILN
OHC027-047-071-141-072100-
/O.NEW.KILN.SV.W.0166.120707T2020Z-120707T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 500 PM EDT.

* AT 418 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SABINA...
  MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEESBURG...
  GREENFIELD...

IN ADDITION...STAUNTON...ROCK MILLS...NEW MARTINSBURG...EAST
MONROE...GOOD HOPE AND PAINT CREEK STATE PARK ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3944 8320 3924 8344 3946 8368 3958 8354
TIME...MOT...LOC 2021Z 315DEG 15KT 3947 8357

$$
2 follow-up statements
395 
WWUS51 KILN 072043
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT SAT JUL 7 2012

OHC027-141-072053-
/O.CAN.KILN.SV.W.0166.000000T0000Z-120707T2100Z/
CLINTON OH-ROSS OH-
443 PM EDT SAT JUL 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROSS AND NORTHEASTERN
CLINTON COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3937 8337 3935 8337 3932 8338 3927 8344
      3940 8359 3948 8358 3954 8349 3944 8332
TIME...MOT...LOC 2043Z 315DEG 15KT 3940 8349

$$

OHC047-071-072100-
/O.CON.KILN.SV.W.0166.000000T0000Z-120707T2100Z/
FAYETTE OH-HIGHLAND OH-
443 PM EDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN
HIGHLAND COUNTY IN SOUTHWEST OHIO...

AT 442 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NEW MARTINSBURG...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENFIELD.

IN ADDITION...ROCK MILLS...NEW MARTINSBURG...EAST MONROE AND GOOD
HOPE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3937 8337 3935 8337 3932 8338 3927 8344
      3940 8359 3948 8358 3954 8349 3944 8332
TIME...MOT...LOC 2043Z 315DEG 15KT 3940 8349

$$
016 
WWUS51 KILN 072052
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT SAT JUL 7 2012

OHC047-071-072102-
/O.EXP.KILN.SV.W.0166.000000T0000Z-120707T2100Z/
FAYETTE OH-HIGHLAND OH-
452 PM EDT SAT JUL 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO
WILL EXPIRE AT 500 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3937 8337 3935 8337 3932 8338 3927 8344
      3940 8359 3948 8358 3954 8349 3944 8332
TIME...MOT...LOC 2052Z 315DEG 15KT 3937 8346

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:37 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 7, 3:37 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT SAT JUL 7 2012

.SYNOPSIS...
A COLD FRONT MOVING ACROSS THE REGION TONIGHT AND TOMORROW WILL
BRING AN END TO OUR HEAT WAVE BY LATE TOMORROW. MUCH COOLER
TEMPERATURES...CLOSE TO NORMAL VALUES...WILL RETURN TO THE AREA FOR
MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
TEMPERATURES GENERALLY IN THE LOW 100S WILL START OFF THE NEAR
TERM. THIS WILL PRODUCE ENOUGH INSTABILITY TO TRIGGER ISOLATED
THUNDERSTORM DEVELOPMENT ACROSS OUR AREA LATE THIS AFTERNOON AND
EARLY EVENING. SOME STORMS ARE ALREADY POPPING UP ACROSS INDIANA
AND NORTHWESTERN OHIO. DCAPE VALUES AS PER THE NAM ARE WELL OVER
2000 J/KG AND SMALL THUNDERSTORMS IN NORTHWESTERN OHIO THAT ARE
TYPICALLY NOT SEVERE HAVE PRODUCED DAMAGING WINDS DUE TO THIS
ENVIRONMENT. THEREFORE...ANY STORMS THAT DO DEVELOP THIS AFTERNOON
AND EVENING ACROSS OUR HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS. WILL THEREFORE CONTINUE THE MENTION THE SEVERE POTENTIAL
FOR THIS EVENING IN THE HWO.

ADDITIONAL CONVECTION WILL FIRE THIS EVENING IN THE VICINITY OF A
COLD FRONT CURRENTLY OVER WISCONSIN AND MICHIGAN. THE REMNANTS OF
THIS CONVECTION WILL PUSH SOUTHEASTWARD DURING THE OVERNIGHT
HOURS. THERE IS THE POSSIBILITY THAT SOME OF THE WEAKENING
CONVECTION WILL REACH THE NORTHERN ZONES LATE TONIGHT. HAVE KEPT
A CHANCE POP FOR THOSE ZONES TO REFLECT THIS SCENARIO. OVERNIGHT
LOWS WILL RANGE FROM THE LOW 70S ACROSS THE NORTH...CLOSER TO THE
COLD FRONT...TO NEAR 80 ACROSS THE SOUTH. THIS IS A MODIFIED BLEND
OF THE SREF...NAM...AND ARW.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
A COLD FRONT WILL SAG SOUTHWARD ACROSS THE OHIO VALLEY DURING THE
DAY SUNDAY. VERY HIGH INSTABILITY ACROSS WILL BECOME THE FOCUS OF
THUNDERSTORM DEVELOPMENT MAINLY IN THE SOUTHERN HALF OF THE
FORECAST AREA DURING THE AFTERNOON AND EVENING HOURS. CANNOT RULE
OUT SCATTERED THUNDERSTORMS DURING THE FIRST HALF OF THE DAY NEAR
THE FRONTAL BOUNDARY ACROSS THE NORTH. 0-6KM SHEAR OF AROUND 30
KTS AND DCAPE VALUES NEAR 1500 J/KG ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA WOULD SUPPORT STORMS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WINDS DURING THE DAY SUNDAY THROUGH SUNDAY
EVENING. WILL THEREFORE MENTION OF THE SEVERE POTENTIAL IN THE
HWO. USED A MODIFIED BLEND OF PREVIOUS/SREF/NAM FOR PRECIP TIMING.

COLD ADVECTION AND CLOUD COVER ACROSS THE NORTH WILL KEEP
TEMPERATURES IN THE UPPER 80S TO LOWER 90S. ACROSS THE
SOUTH...500-1000 HPA THICKNESSES SUPPORT MAXIMUM TEMPERATURES IN
THE LOW 100S. HOWEVER...WITH INCREASING CLOUDS AND PRECIPITATION
LIKELY IN THE AFTERNOON...HIGH TEMPERATURES WILL BE CUTOFF EARLY
IN THE AFTERNOON. THIS WILL RESULT IN HIGHS ACROSS THE SOUTH IN
THE UPPER 90S. OF COURSE THESE VALUES COULD BE SIGNIFICANTLY
DIFFERENT IF THE TIMING OF PRECIPITATION OCCURS EARLIER OR LATER
THAN CURRENTLY FORECAST. THE COMBINATION OF TEMPERATURES IN THE
UPPER 90S WITH DEWPOINTS IN THE LOW 70S WILL PRODUCE HEAT INDICIES
UP TO 105 DEGREES ACROSS THE SOUTH AND EAST. IN
ADDITION...SOME LOCATIONS ARE STILL AFFECTED BY POWER OUTAGES DUE
TO LAST WEEK/S STORMS. THIS IS PROMPTING THE ISSUANCE OF A HEAT
ADVISORY FOR SOUTH AND EASTERN PORTIONS OF THE FORECAST AREA...AS
WELL AS AN EXCESSIVE HEAT WARNING FOR HAMILTON COUNTY.

THE COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWARD DURING THE
EVENING. THIS WILL BRING A GRADUALLY SOUTHWARD SHIFT OF ANY
REMAINING CONVECTION. START OFF THE EVENING WITH LIKELY POPS AND
DECREASE THEM TO SLIGHT CHANCE BY LATE SUNDAY NIGHT. COOLER AND
DRIER AIRMASS WILL CONTINUE TO PUSH INTO THE REGION OVERNIGHT.
THIS WILL YIELD MINIMUMS IN THE LOWER 60S ACROSS THE NORTH TO NEAR
70 ACROSS THE SOUTH. THESE TEMPERATURES ARE A MODIFIED BLEND OF
THE NAM/SREF/ECMWF.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE COLD FRONT WILL BE SOUTH OF THE AREA BY MONDAY MORNING...BUT
THERE COULD BE A FEW LINGERING SHOWERS AND THUNDERSTORMS DURING THE
MORNING. ANY REDEVELOPMENT THEN ALONG THE FRONT THROUGH MONDAY
AFTERNOON SHOULD GENERALLY REMAIN TO THE SOUTH OF OUR FA. WITH A
COOLER AND DRIER AIRMASS SETTLING IN BEHIND THE FRONT...SEASONABLE
TEMPERATURES ARE EXPECTED ON MONDAY WITH HIGHS MAINLY IN THE MID
80S.

THE UPPER LEVEL TROUGH OVER EASTERN CANADA WILL SLOWLY PUSH OFF TO
THE EAST THROUGH THE END OF THE WEEK. AS IT DOES...SURFACE HIGH
PRESSURE OVER THE UPPER MIDWEST WILL SHIFT SLOWLY EAST ACROSS THE
GREAT LAKES REGION THROUGH FRIDAY. A WEAK INVERTED TROUGH MAY
EVENTUALLY TRY TO EXTEND UP INTO THE MID OHIO VALLEY THURSDAY INTO
FRIDAY WHICH MAY BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO
PARTS OF OUR SOUTHEASTERN FA. HOWEVER...BETTER FORCING AND MOISTURE
WITH THIS GENERALLY REMAINS TO OUR SOUTH AND EAST SO WILL DOWNPLAY
ANY POPS LATER IN THE WEEK. TEMPERATURES WILL REMAIN SEASONABLE
THROUGH THE WEEK WITH JUST A LITTLE BIT OF MODIFICATION IN TEMPS
THROUGH THE END OF THE PERIOD.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
VFR WILL PERSIST AS A RIDGE AT THE SURFACE AND ALOFT GIVES WAY TO
AN UPPER TROUGH AND SURFACE COLD FRONT. CONVECTION ASSOCIATED WITH
THE FRONT MAY AFFECT TAF SITES ON SUNDAY. WINDS WILL SHIFT TO
NORTH WITH FRONTAL PASSAGE.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY.

&&

.CLIMATE...
RECORD HIGHS FOR TODAY...JULY 7TH ARE

KCVG 103 IN 1874
KCMH 100 IN 1988, 1881
KDAY 100 IN 1988, 1911, 1897

FORECAST HIGHS AT ALL THREE SITES ARE 105 DEGREES. IF THIS HIGH
TEMPERATURES COME TO FRUITION...THESE VALUES WILL BE THE HOTTEST
TEMPERATES EXPERIENCED IN THIS AREA SINCE JULY 1936.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 10 PM EDT THIS EVENING FOR OHZ026-
     034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 10 PM EDT THIS EVENING FOR
     KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 10 PM EDT THIS EVENING FOR INZ050-
     058-059-066-073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
CLIMATE...
Hazardous weather outlook, Jul 7, 3:54 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT SAT JUL 7 2012

INZ050-058-059-OHZ026-034-035-042>044-051>054-060>062-082000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-
354 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. SOME OF THESE STORMS MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-055-056-064-065-082000-
UNION OH-DELAWARE-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
354 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. SOME OF THESE STORMS MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-074-078>082-088-082000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
354 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. SOME OF THESE STORMS MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING AHEAD OF A
COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-OHZ063-070>072-082000-
FRANKLIN IN-FAYETTE OH-BUTLER-WARREN-CLINTON-
354 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. SOME OF THESE STORMS MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING AHEAD OF A
COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-082000-
HAMILTON-
354 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. SOME OF THESE STORMS MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING AHEAD OF A
COLD FRONT. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 3:44 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SAT JUL 7 2012

INZ073>075-080-KYZ089>093-OHZ062>064-070>073-077>080-072100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO
344 PM EDT SAT JUL 7 2012

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. GUSTY WINDS UP
TO 50 MPH COULD OCCUR IN STRONGER STORMS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:59 PM EDTExcessive Heat WarningILNHamilton26 hr
Jul 7, 3:59 PM EDTHeat AdvisoryILNAdams, Brown, Clermont, Delaware, Fairfield, Franklin and 8 more26 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.